# SDR A6WA200740022

- Difficulty date: January 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 FLOOR SUPPORT FITTING CRACKED OUTBOARD SIDE OF RBL 9, APPROX 1 INCH LONG.  MAINTENANCE REMOVED AND REPLACED FITTING P/N 600-31068-19 AT FS 460.0 RBL 9,0 IAW CRJ SRM 51-40-11, 51-42-06 AND 51-42-21.  (M)
